American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] J. Bell and D. Rogalski. $\mathbb{Z}$-graded simple rings. Trans. Amer. Math. Soc. 368 (2016) 4461-4496.
Abstract, references, and article information   
View Article: PDF

[2] Antonio Sartori. A diagram algebra for Soergel modules corresponding to smooth Schubert varieties. Trans. Amer. Math. Soc. 368 (2016) 889-938.
Abstract, references, and article information   
View Article: PDF

[3] Eli Aljadeff and Ofir David. On regular $G$-gradings. Trans. Amer. Math. Soc. 367 (2015) 4207-4233.
Abstract, references, and article information   
View Article: PDF

[4] Eli Aljadeff and Darrell Haile. Simple $G$-graded algebras and their polynomial identities. Trans. Amer. Math. Soc. 366 (2014) 1749-1771.
Abstract, references, and article information   
View Article: PDF

[5] Gonzalo Aranda Pino, John Clark, Astrid an Huef and Iain Raeburn. Kumjian-Pask algebras of higher-rank graphs. Trans. Amer. Math. Soc. 365 (2013) 3613-3641.
Abstract, references, and article information   
View Article: PDF

[6] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[7] M. Dokuchaev, R. Exel and J. J. Simón. Globalization of twisted partial actions. Trans. Amer. Math. Soc. 362 (2010) 4137-4160. MR 2608399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Eli Aljadeff, Darrell Haile and Michael Natapov. Graded identities of matrix algebras and the universal graded algebra. Trans. Amer. Math. Soc. 362 (2010) 3125-3147. MR 2592949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. Rogalski. GK-dimension of birationally commutative surfaces. Trans. Amer. Math. Soc. 361 (2009) 5921-5945. MR 2529919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Dokuchaev and R. Exel. Associativity of crossed products by partial actions, enveloping actions and partial representations. Trans. Amer. Math. Soc. 357 (2005) 1931-1952. MR 2115083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yu. A. Bahturin and M. V. Zaicev. Identities of graded algebras and codimension growth. Trans. Amer. Math. Soc. 356 (2004) 3939-3950. MR 2058512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Izuru Mori. Homological properties of balanced Cohen-Macaulay algebras. Trans. Amer. Math. Soc. 355 (2003) 1025-1042. MR 1938744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Jørgensen. Intersection theory on non-commutative surfaces. Trans. Amer. Math. Soc. 352 (2000) 5817-5854. MR 1695026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jeremy Haefner and Gerald Janusz. Hereditary crossed products. Trans. Amer. Math. Soc. 352 (2000) 3381-3410. MR 1661242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David J. Pengelley and Frank Williams. Sheared algebra maps and operation bialgebras for mod 2 homology and cohomology. Trans. Amer. Math. Soc. 352 (2000) 1453-1492. MR 1653375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mátyás Domokos and Vesselin Drensky. A Hilbert-Nagata theorem in noncommutative invariant theory. Trans. Amer. Math. Soc. 350 (1998) 2797-2811. MR 1475681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Darin R. Stephenson. Algebras associated to elliptic curves. Trans. Amer. Math. Soc. 349 (1997) 2317-2340. MR 1390046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James Osterburg and Xue Yao. The Connes spectrum of group actions and group gradings for certain quotient rings . Trans. Amer. Math. Soc. 347 (1995) 2263-2275. MR 1273514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Aner Shalev. Polynomial identities in graded group rings, restricted Lie algebras and $p$-adic analytic groups . Trans. Amer. Math. Soc. 337 (1993) 451-462. MR 1093218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia